## International Workshop Program

As of 10 September 2021

Day1 - Thursday, 16 September 2021						
Japan Time (JST)	Indochina Time (ICT)	Venue	Торіс	Note		
13:00-13:30	11:00-11:30	Zoom A	Opening & Welcome Remarks			
			Icebreaker on Miro			
13:30-14:00	11:30-12:00		Presentation by Junior High School Students			
			15 Minute Break			
14:15-15:15	12:15-13:15	Zoom A	Introduction to Activities of Research Institutes			
			15 Minute Break			
15:30-17:00	13:30-15:00	Zoom A / SpatialChat	Poster Presentations	It will be divided into 3 rooms in the SpatialChat.		

Day2 - Friday, 17 September 2021						
Japan Time (JST)	Indochina Time (ICT)	Venue	Торіс	Note		
9:30-10:00	7:30-8:00	Zoom A	Workshop Progress Report			
10:00-13:00	8:00-11:00	Zoom A / B	Oral Presentations			
			Lunch Break			
14:00-15:00	12:00-13:00	Zoom A	Summary of the Workshop	English-Japanese simultaneous interpretation will be provided.		
			30 Minute Break			
15:30-17:15	13:30-15:15	Zoom C	Climate Change Adaptation Book Publication Commemorative Symposium			